My girlfriend's spleen became swollen one day, which we didn't know until she went to the doctor and was diagnosed with such (of course it was also visible by her ribs sticking out more on one side than the other.) This is so far undiagnosed.
Swollen Spleen (has been swollen for 3 weeks)
Test results indicating anemia (she also tested positively for anemia a year ago before any of these other symptoms.)
Fatigue (Sleeping 16 hours a day isn't uncommon.)
Doctor thought it was Mono, but no sore throat and the EBV test came back positive.
She was given corticosteroids (Prednisone) for three days but it didn't do anything for the swelling (usually the results are very quick) so she was taken off.
She experienced muscle aches and pains after stopping the Prednisone and through the course of those few days she gained around 5 pounds (she's light to begin with) although she also had her period at the same time.
She's had constant headaches for a long time (a couple a week isn't uncommon.)
Two of her nieces have alpha hetero thalassemia, but their mother (her sister) didn't test positive. Don't know if they did a DNA test though.
Her lymph nodes were swollen for a couple of days after she stopped taking Prednisone, but they weren't swollen an abnormal size.
One day she had a headache that she said was centered around her eye, and she also had blurred vision that lasted an hour or so. She could read what was right in front of her but not the board across the room.So, if you have any ideas, or if you have any questions about her, let me know. She's scheduled to get a contrast CT scan after May 1 when her insurance changes kick in, and I think she's getting another blood test this week. She had a full chemical blood test when it all started that I have access to.
Thank you for your time reading and replying. :)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?